p-harmonic measure is not additive on null sets
Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 5, Volume 4 (2005) no. 2, p. 357-373
When 1<p< and p2 the p-harmonic measure on the boundary of the half plane + 2 is not additive on null sets. In fact, there are finitely many sets E 1 , E 2 ,...,E κ in , of p-harmonic measure zero, such that E 1 E 2 ...E κ =.
Classification:  31A15,  35J70,  60G46
@article{ASNSP_2005_5_4_2_357_0,
     author = {Llorente, Jos\'e G. and Manfredi, Juan J. and Wu, Jang-Mei},
     title = {$p$-harmonic measure is not additive on null sets},
     journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
     publisher = {Scuola Normale Superiore, Pisa},
     volume = {Ser. 5, 4},
     number = {2},
     year = {2005},
     pages = {357-373},
     zbl = {1105.31002},
     mrnumber = {2163560},
     language = {en},
     url = {http://www.numdam.org/item/ASNSP_2005_5_4_2_357_0}
}
Llorente, José G.; Manfredi, Juan J.; Wu, Jang-Mei. $p$-harmonic measure is not additive on null sets. Annali della Scuola Normale Superiore di Pisa - Classe di Scienze, Série 5, Volume 4 (2005) no. 2, pp. 357-373. http://www.numdam.org/item/ASNSP_2005_5_4_2_357_0/

[ARY] V. Alvarez, J. M. Rodríguez and D. V. Yakubovich, Estimates for nonlinear harmonic “measures” on trees, Michigan Math. J. 48 (2001), 47-64. | MR 1827075 | Zbl 1006.31006

[AM] P. Avilés and J. J. Manfredi, On null sets of p-harmonic measure, In: “Partial Differential Equations with minimal smoothness and applications”, Chicago, IL 1990, B. Dahlberg et al. (eds.), Springer Verlag, New York, 1992, 33-36. | MR 1155851 | Zbl 0785.31007

[B] A. Baernstein, Comparison of p-harmonic measures of subsets of the unit circle, St. Petersburg Math. J. 9 (1998), 543-551. | MR 1466798 | Zbl 0922.31002

[BBS] A. Björn, J. Björn and N. Shanmugalingam, A problem of Baernstein on the equality of the p-harmonic measure of a set and its closure, Proc. AMS, to appear. | Zbl 1084.31008

[DB] E. Dibenedetto, C 1+α -local regularity of weak solutions of degenerate elliptic equations, Nonlinear Anal., 7 (1983), 827-850. | MR 709038 | Zbl 0539.35027

[CFPR] A. Cantón, J. L. Fernández, D. Pestana and J. M. Rodríguez, On harmonic functions on trees, Potential Anal. 15 (2001), 1999-244. | MR 1837265 | Zbl 1008.31006

[FGMS] E. Fabes, N. Garofalo, S. Marín-Malave and S. Salsa, Fatou theorems for some nonlinear elliptic equations, Rev. Mat. Iberoamericana 4 (1988), 227-251. | MR 1028741 | Zbl 0703.35058

[GLM] S. Granlund, P. Lindquist and O. Martio, F-harmonic measure in space, Ann. Acad. Sci. Fenn. Math. Diss. 7 (1982), 233-247 | MR 686642 | Zbl 0468.30015

[HM] J. Heinonen and O. Martio, Estimates for F-harmonic measures and Øksendal’s theorem for quasiconformal mappings, Indiana Univ. Math. J. 36 (1987), 659-683. | MR 905618 | Zbl 0643.35022

[HKM] J. Heinonen, T. Kilpeläinen and O. Martio, “Nonlinear potential theory of degenerate elliptic equations”, Clarendon Press, New York, 1993. | MR 1207810 | Zbl 0780.31001

[KW] R. Kaufman and J.-M. Wu, Fatou theorem of p-harmonic functions on trees, Ann. Probab. 28 (2000), 1138-1148. | MR 1797306 | Zbl 1038.31007

[KLW] R. Kaufman, J. G. Llorente and J.-M. Wu, Nonlinear harmonic measures on trees, Ann. Acad. Sci. Fenn. Math. Diss. 28 (2003), 279-302. | MR 1996439 | Zbl 1033.31004

[K] J. Kurki, Invariant sets for 𝒜-harmonic measure, Ann. Acad. Sci. Fenn. Math. Diss. 20 (1995), 433-436. | MR 1346825 | Zbl 0851.31010

[L1] J. L. Lewis, Regularity of the derivatives of solutions to certain elliptic equations, Indiana Univ. Math. J. 32 (1983), 849-856. | MR 721568 | Zbl 0554.35048

[L2] J. L. Lewis, “Note on a theorem of Wolff”, Holomorphic Functions and Moduli, Vol. 1, Berkeley, CA, 1986, D. Drasin et al. (eds.), Math. Sci. Res. Inst. Publ., Vol. 10, Springer-Verlag, 1988, 93-100. | MR 955811 | Zbl 0667.35016

[MW] J. J. Manfredi and A. Weitsman, On the Fatou theorem for p-harmonic functions, Comm. Partial Differential Equations 13 (1988), 651-658. | MR 934377 | Zbl 0661.31014

[M1] O. Martio, Potential theoretic aspects of nonlinear elliptic partial differential equations, Bericht Report 44, University of Jyväskylä, Jyväskylä, 1989. | MR 1004672 | Zbl 0684.35008

[M2] O. Martio, Sets of zero elliptic harmonic measures, Ann. Acad. Sci. Fenn. Math. Diss. 14 (1989), 47-55. | MR 997970 | Zbl 0741.31004

[Ma] V. G. Maz'Ja, On the continuity at a boundary point of solutions of quasi-linear elliptic equations (English translation), Vestnik Leningrad Univ. Math. 3(1976), 225-242. Original in Vestnik Leningrad. Univ. 25 (1970), 42-45 (in Russian). | MR 274948 | Zbl 0252.35024

[Wo1] T. Wolff, Gap series constructions for the p-Laplacian, Preprint, 1984. | MR 2346563

[Wo2] T. Wolff, Generalizations of Fatou's theorem, Proceedings of the International Congres of Mathematics, Berkeley, CA, 1986, Vol. 2, Amer. Math. Soc., Providence, RI, 1987, 990-993. | MR 934300 | Zbl 0691.35043

[W] J.-M. Wu, Null sets for doubling and dyadic doubling measures, Ann. Acad. Sci. Fenn. Math. 18 (1993), 77-91. | MR 1207896 | Zbl 0791.28003